Hello There, Guest!

Vaginal problems – is it the PM?
#1
Hi all, 

First post but I've been a lurker for a while. I just started a bottle of PM (500mg from Biovea) morning and night about two weeks ago. Before I started, I had to take a round of antibiotic suppositories for bacterial vaginosis. Unfortunate, but necessary. When that week was finished I took vaginal probiotics for a few nights, and my health seemed to be back to normal. 

However shortly after, I had a period (completely on time, not delayed or early from the PM), but after the period had another unpleasant smell, it seemed like a mild case of BV again. Currently treating that with over-the-counter medication and probiotics, but I'm surprised it would come back because I normally have a very healthy vagina.

Could it be that the PM is messing up the pH balance of my vagina? Should I reduce the dosage to one 500 mg a day? Has anyone else noticed changes in discharge or vaginal health because of PM?
 Reply
#2
(24-09-2017, 06:13 PM)aaaaaaaaa Wrote: Hi all, 

First post but I've been a lurker for a while. I just started a bottle of PM (500mg from Biovea) morning and night about two weeks ago. Before I started, I had to take a round of antibiotic suppositories for bacterial vaginosis. Unfortunate, but necessary. When that week was finished I took vaginal probiotics for a few nights, and my health seemed to be back to normal. 

However shortly after, I had a period (completely on time, not delayed or early from the PM), but after the period had another unpleasant smell, it seemed like a mild case of BV again. Currently treating that with over-the-counter medication and probiotics, but I'm surprised it would come back because I normally have a very healthy vagina.

Could it be that the PM is messing up the pH balance of my vagina? Should I reduce the dosage to one 500 mg a day? Has anyone else noticed changes in discharge or vaginal health because of PM?


Yes hormonal swings can  cause vagina infections , i would defenitely reduce your dose as one mg per kg weight is recommended and pm is full of estrogen! Thereby(speaking from experience here) taking pm in high dosages or for prolongued periods can reduce your red blood cells and iron levels to  an unhealthy limit.. i am still defecient  while i already had a round of iron supplements fromfromy doctor.
 Reply

 


Users browsing this thread: 1 Guest(s)